# SDR ASOA20130528039

- Difficulty date: May 28, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 27,344 hours, 15,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED EXIT ROW LIGHTS ON CEILING AND CAPTAINS SIDE WALL AFT OF EXIT HATCH ARE INOPERATIVE.  MX PERFORMED RESET OF EMERGENCY LIGHTS AND OPS CHECKS WERE GOOD.
